A nurse teaches a family member how to respond to a suspecte… | MyMerci
More questions like thisTry ›
Medication Administration

A nurse teaches a family member how to respond to a suspected opioid overdose using naloxone nasal spray. Which statement indicates correct understanding?

Explanation
Suspected opioid overdose requires immediate action: call emergency services, administer one naloxone nasal spray, support breathing or begin CPR according to training, and give another dose with a new device after 2 to 3 minutes if the person does not respond or respiratory depression returns. Stay with the person until emergency help arrives because naloxone's effect may wear off before the opioid. Naloxone reverses acute opioid effects; it does not treat cravings or make continued opioid use safe.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.